Simvastatin lisinopril

Common Questions and Answers about Simvastatin lisinopril

zocor

what kinda cold meds can be take with warfarin lisinopril and simvastatin
can biotin be taken with simvastatin, synthroid, and lisinopril?
I'm taking Carvedilol, Lisinopril, Aspirin, and Simvastatin. While I don't have a job I've been trying to walk 1/2+ hour in the am and another 1/2+ hour after dinner. While walking I try to bring my heart rate up to 100-bpm. Knowing Carvedilol plays with the heart and Lisinopril plays with the pressure, should I take my walk before taking these pills -or- after some time has passed after taking them -or- doesn't it matter? 6.250mg of Carvedilol and 81mg Aspirin in the AM. 6.
html * Warfarin and Simvastatin (Zocor) * Niacin and either Atorvastatin (Lipitor) or Simvastatin (Zocor) * Lisinopril (Zestril, Prinivil) and Potassium * Ginkgo and Aspirin * Garlic pills and Warfarin
Hello, I have a medication question. A family member has just started taking Lisinopril for high blood pressure, and has had trouble sleeping. Should the medication be taken in the morning instead of evening? Or does it vary, depending on the person.
Could be a combination of all the meds I now take (Lisinopril 5mg and simvastatin 20mg) In work and just wishing I was at home - maybe I will go in a bit.
coumadin, furosemide, metoprolol 50 mg,, spironolactone, Imdur 30 mg, Simvastatin and Lisinopril. I am also wondering if this may have something to do with one of my bottom teeth which is loose. Is there anything I can do to clear stop the peelig and flaky spots?
*Carvedilol after dinner with little activity however will on the occasion will walk a full mile. *Then comes the Lisinopril, Carvedilol, Iron, Simvastatin. While doing the Rehab thing, It was only if I took the carvedilol two hours before going there where my heart would get a work out. If I took the Carvedilol 30 minutes before we couldn't get my heart any faster then 80bps (goal was 100-110).
. I am a 62 year old male. I take 40mg simvastatin for cholesterol , also 10mg amlodipine and 40 mg lisinopril for blood pressure . what are side effects? As well as this I have received letter from my Doctor stating that my medication is changing from 40 mg Simvastatin to 10 mg Atorvastatin . .BP and cholesterol is under control. Issues I have in recent years is significant and worsening swelling of ankles and legs , as well as Erectile dysfunction . Is there any better drugs or treatment?
I have been prescribed Simvastatin 40 MG and Lisinopril 10 MG for high cholesterol and high blood pressure (1 pill each every day) - I'm on my 2nd day of Simvastatin and will be taking Lisinopril on thursday. My doctor wanted me to not start them both at the same time so that I can see, if any, side effects Sim will have - and once I start the Lisinopril, I can see what different, if any, side effects both pills could have.
Metoprolol 50 or 100 mg po daily is $4/month at walmart Lisinopril 40 mg (max dose) is also $4/month at walmart Lisinopril / HCTZ (two blood pressure medications in one pill -- is also $4 /month at walmart. You can buy generic simvastatin to replace the lipator or if cost is really an issue, provastatin is $4 per month at Walmart. All the medications that are $4 per month are also $10 for a 3 month supply. Aspirin, if still indicated, should be purchased as a generic and it is cheap.
It seems my bp has gotten worse. Placed a call to the doctor Monday and they increased one of my meds (lisinopril) from 40mg per day to 80 mg. Increased another one (indapamide 2.5mg) from 1/2 pill per day to 1 pill per day. Prior to going to bed my bp will have dropped from about 180 to 160. The new bp med I am not taking is metoprolol succinate 50 mg. I was taking verapamil er 180mg.
I called my doctor and the nurse said i had the symptoms of axiety but also said to stop taking the Lisinopril. I have not taken that pill in 24 hrs. My question is could the Lisinopril have caused the palpitations and could it take some time to go away or should i look into axiety. It just seems odd that none of this was going on untill i took that Lisinopril.
Then, the doctor added Atenolol 25mg in addition to Lisinopril 20mg. So I take both Lisinopril 20mg in the morning and 25mg Atenolol daily. But suddenly I started experiencing falling due to legs losing all their strength and I just fall and have to crawl for help. Legs do not hurt or anything, they just lose strength. So with arms. I can't even hold a drug bottle because my arms don't have any power. With Lisinopril only, I never experienced this ever before.
They have put me on Lisinopril and Simvastatin (despite blood pressure or cholesterol never being high ??) they say it is to try to lessen any further damage but that's as much as they tell me at the moment. Have since been diagnosed with Hashimoto's disease (hypothyroidism) and as this is caused by antibodies in my blood I wanted to know if it was possible that these are what have caused my kidney disease also - cannot get any answers to link the 2 together - does anyone on here know?
Following a heart attack (MI) 1992 and a significantly raised heart beat 180 in resting mode and diagnosed as diabetic type 2 I have been on a cocktail of drugs including amiodarone, lisinopril, simvastatin, atenenol, digoxin,imdur and consistently over the years my ECG confirmed that I had Arrhythmia until a few weeks ago.
I have been hospitalized repeatedly since the heart attack and have tried all the usual medications such as verapamil, cardizem, imdur, metoprolol, lisinopril, norvasc and magnesium. I do not tolerate cardizem or imdur well. The angina was not controlled until they started me on Ranexa last year because the pain was constant and severe. I couldn't even walk across the room without severe pain.
I try to watch my liquid intake and have started drinking atleast one bottle of Gatorade along with my water bottle. I also have started taking a diarrhea pill. I do take synthroid, lisinopril, and simvastatin along with multivitamins and fish oil. If it is dehydration I do not know how to evaluate my fluid intake to no if it is sufficient enough or what my electrolyte levels need to be.
Plavix, Asprin, Pantoprazole, Simvastatin, Lisinopril, Diltiazem and Pilocarpine. Also take Vitamin C, multivitamin, Co-q 10, fish oil, saw palmetto and milk thistle. I am wondering- do you take any "break" from vitamins? Lets say once a week, a month...? Or you take them all the time with no breaks? There is a very little data about this. Thank you in advance for your answer .
In addition he was also given medication for Diabetes Type II, metformin 850 mg, glipizide 5mg, lisinopril 5 mg, simvastatin 20mg, Asprin 81 mg, Ranitidine 150 mg. Additionally he was also prescribed Naproxen 500mg and Alumina Magnesia 360 ml. I think this is too much medication. Any suggestions? The pain meds are for arthritic hip and knee and rotator cuff surgery.
I am taking medication for a cardiac condition - aspirin 81mg, bisoprolol fumarate 2.5mg, simvastatin 40mg, lisinopril 10mg. I am 50 years old. Your advice would be much appreciated.
Metformin 500mg 3 per day Glyburide 5mg twice per day Levemir 25-30 sliding scale insulin Carvedilol 12.5mg twice per day Lisinopril 40mg once " " Hydrochlorothyazide (HCTZ) 25mg twice per day Simvastatin 40mg one @ bedtime 81mg Aspirin @ bedtime Zoloft 150mg once per day Lorazepam 2mg twice per day & PRN I suffer from high blood pressure and diabetes (type 2) since my heart attack in October 2003. I had a 100% blocked artery and was given a stent in my Left Anterior Descending.
30 Amlodipine Besylate: 5 mg Lisinopril: 40 mg Atenolol: 50 mg Omeprazole: 40 mg Aspirin: 100 mg Medications AFTER 5/10 stroke: Simvastatin 10mg Warfarin She has no other risk; CHADS is "1". 1. Her stroke symptoms indicate neuro problems. Shouldn’t a neurologist be her main Dr.? 2. Was her stroke most likely secondary to a blood clot (i.e.
Does anyone know the manufacturer for lisinopril, simvastatin and metoprolol? I need help with getting these filled each month.
I have been on 20 mg of lisinopril for BP and 10 mg of simvastin for cholesterol since 2008 and never experienced any high liver enzymes. All blood work was normal at my last physical in July of 2013. Started sloniacin (500 mg/day) plus 125 mg of regular niacin/day in multi B complex in 12/13. A month later I noticed significant elevation of AST, ALT, and GGT (62, 60, 110, respectively). GGT and ALT had always been around 30.
After my bare metal stents were clogged and I almost got another heart attack, a DES was placed inside those two. Since then I have been having chest pains. I am currently on Plavix, Aspirin, Simvastatin, Lisinopril and Carvedilol/Coreg/. Stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel extremely dizzy and nauseated.
Also, note that I take 20 mg of Lisinopril (BP) and 10 mg of Simvastin (cholesterol) daily. Have been on Simvastatin since 11/08 and Lisinopril since 11/06. Other bloodtest results this year as follows: 10/27/11 - AST=45, ALT=41 (5 days since last alcoholic beverage) 9/16/11 - AST=37, ALT=36, GGT=29 (only 3 beers in the month leading up to this test and consumed about a week or so before test.
15.
I have been on Lisinopril (bp) for 5 years and Trilipix and Simvastatin (cholesterol) for the last 3-4 years.
I had a similar experience with head pressure. It turned out that The drugs I was taking (carvedilol, lisinopril, simvastatin) don't work well when taken simultaneously. Once I spread these out everything was fine. Are you taking any new drugs?
MedHelp Health Answers